# SDR UIEA2020041300735

- Difficulty date: April 11, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 101,410 hours, 21,289 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU START AFTER THIRD ATTEMPT( MX NOTED. APU BITE TEST PERFORMED REF AMM 49-61-05-742-027. NO FAULTS NOTED AT THIS TIME. ABORTED NO FAULTS NOTED AFTER APU BITE TEST. )
